# SDR SWAA010663

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 14,537 hours, 12,531 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310A102014
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 1 ENGINE AFT MOUNT CORRODED.  REMOVED AND REPLACED AFT ENGINE MOUNT PER MM.
